# SDR DL72L961266

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N513DA
- Make and model: Boeing 727232
- Aircraft serial: 21315
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Beam
- Condition: Chafed
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF MLG LOWER SIDE STRUT CHAFING INTO FWD SIDE OF WALKING BEAM RT WING.  REPAIRED PER M/M 57-43-0.
